Dopamine Agonist Withdrawl Syndrome


#1

Hi,

Does anyone have experience of this ? 

My wife had to stop taking Pramipexole in March, without being weaned off it , after suffering from very bad psychotic issues.

She is now suffering from  anxiety, panic attacks, depression, agitation, irritability, dysphoria, insomnia, fatigue & agoraphobia. All symptoms of DAWS.

Her consultant has not agreed that this is her issue now when I asked him about it but I strongly suspect it is.

The Psychiatrist has reduced her anti psychotic medication & increased her anti depressant in an effort to help.

I`m interested to hear of anyone else with similar experiences and how they have tried to address it.

Thanks

 

 


#2

Hi Ossie81

We published an article on this website a while ago about this syndrome. You can find this here: http://bit.ly/1ePPDVY This includes a link to an article in the journal Progress in Neurology and Psychology. 

I realise that this doesn't substitute for real-life experiences, but it might offer some further information. I hope that you hear soon from anyone who might have experienced this or cared for someone who has.

If you ever need to, you can always speak to one of our helpline nurses on 0808 800 0303.

I hope it hepls,

Ezinda